# SDR C2XA08RI145

- Difficulty date: September 22, 2008
- Submitted: October 1, 2008
- Operation: Air carrier
- Aircraft: N13964
- Make and model: Emb EMB-145LR
- Aircraft serial: 145123
- Aircraft time: 22,815 hours, 17,276 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BR90002
- Condition: Burned
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT 3053 - EWR - FLIGHT CREW REPORTED A STRONG ELECTRICAL/HOT PLASTIC SMELL NEAR SEAT 1A ASSOCIATED WITH OVERHEAD PANEL.  EWR MX REMOVED AND REPLACED BALLAST AT ROW 1A AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
